# SDR FDEA202007301728

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 7,064 hours, 3,103 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4104408G
- Part serial: 000359
- Condition: Dented
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD L/E NR 9 SLAT HAD A DENT IN THE T/E WEDGE.  REPAIRED THE NR 9 SLAT T/E WEDGE, REMOVED DAMAGE, CLEANED, FABRICATING CORE PLUG AND DOUBLER REPAIR, PREPARING DETAIL PARTS AND SKIN SURFACE, LAYING UP DETAILS, CURING REPAIR PARTS IAW SRM 57-43-02-2R, AND SRM 51-70-10-2R, REPAIR 4.  RESTORED FINISH IAW SRM 51-70-10-2R.
